Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Fever, given tylenol, feels dizzy. Is this normal with fever?

My 7 year old went to sleep with a fever ( 102.7 then we gave her Tylenol , half hour later it was down to 101.5 right before she fell asleep). She woke up a couple hours later a little freaked out saying everything was bulging , everything looked like it was getting bigger. Then she said it was worse when she closed her eyes. She is watching tv mow but says it still happens when she closes her eyes. I am thinking she is dizzy? Is that normal with a fever?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
May 2014
Thanks for writing in.

In all of these cases, fever is just a part of the puzzle pointing to the underlying disease. Children with fever might complain of dizziness.
Children feel lousy when they have a fever, and treating it makes them feel better. Treating fever with acetaminophen or ibuprofen is perfectly acceptable. This will make your child feel better.
Finally, a fever that lasts over a week can be the sign of something more serious. Most fevers lasting this long are not serious, but they should prompt a visit to the doctor.

Hope this helps
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor